Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 199, NWS Lincoln, IL

July 8, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 8, 2008, 6:23 PM CDT for 4 counties in Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2008, 6:23 PM CDT (23:23 UTC)
Expired
Jul 8, 2008, 7:15 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL

The radar

The Evansville,IN radar (KVWX), 120 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:36 PM CDTTSTM WND GST 70Ashmore, IL
Jul 8, 6:50 PM CDTTSTM WND DMG1 Wnw Marshall, ILTREE DOWN BLOCKING WESTBOUND LANE OF CLARKSVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1492 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 082322
SVRILX
ILC023-029-035-045-090030-
/O.NEW.KILX.SV.W.0199.080708T2323Z-080709T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 730 PM CDT.

* AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 3 MILES NORTH OF
  JANESVILLE...OR ABOUT 7 MILES SOUTHWEST OF CHARLESTON...AND WAS
  MOVING EAST AT 42 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHMORE...
  WESTFIELD...
  CASEY...
  MARTINSVILLE...
  CLARKSVILLE...
  MARSHALL...
  OLIVER...
  WEST UNION...

OTHER LOCATIONS IN THIS WARNING INCLUDE...DENNISON...GREENUP...LERNA
AND TOLEDO.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 115 AND 152.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3933 8759 3932 8761 3927 8761 3926 8760
      3921 8761 3924 8836 3955 8828 3952 8755
TIME...MOT...LOC 2323Z 271DEG 37KT 3940 8821

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 082354
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE JUL 8 2008

ILC023-029-035-045-090030-
/O.CON.KILX.SV.W.0199.000000T0000Z-080709T0030Z/
CLARK-COLES-CUMBERLAND-EDGAR-
654 PM CDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN EDGAR...CLARK...NORTHEASTERN CUMBERLAND AND SOUTHEASTERN
COLES COUNTIES...

AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 4 MILES NORTH OF
MARTINSVILLE...OR ABOUT 9 MILES WEST OF MARSHALL...MOVING EAST AT 43
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MARSHALL...
  LINCOLN TRAIL STATE PARK...
  OLIVER...
  WEST UNION...
  DENNISON...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 116 AND 152.

ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 3933 8759 3932 8761 3927 8761 3926 8760
      3921 8761 3924 8835 3954 8797 3952 8755
TIME...MOT...LOC 2354Z 271DEG 37KT 3939 8780

$$

AUTEN
000 
WWUS53 KILX 090015
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT TUE JUL 8 2008

ILC023-029-035-045-090025-
/O.CAN.KILX.SV.W.0199.000000T0000Z-080709T0030Z/
CLARK-COLES-CUMBERLAND-EDGAR-
715 PM CDT TUE JUL 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGAR...CLARK...
NORTHEASTERN CUMBERLAND AND SOUTHEASTERN COLES COUNTIES IS
CANCELLED...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3933 8759 3932 8761 3927 8761 3926 8760
      3921 8761 3924 8835 3954 8797 3952 8755
TIME...MOT...LOC 0015Z 271DEG 37KT 3935 8758

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:37 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 8, 3:37 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED...
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT TUE JUL 8 2008

.UPDATE...
ISSUED 337 PM CDT TUE JUL 8 2008

STORMS ARE BECOMING ALIGNED FROM NORTH OF COLUMBIA MO TO SOUTH OF
PEORIA. THE ORIENTATION IS ALONG THE STORM MOTION VECTOR WHICH WILL
GREATLY ENHANCE THE FLASH FLOOD POTENTIAL TONIGHT. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND SOUTHEAST OF THE STORMS THROUGH TONIGHT.
HAVE NOT EXTENDED IT INTO THE SOUTHEASTERN COUNTIES YET...BUT WILL
MONITOR FOR THE NEED OF AN EXTENSION.

04
&&

.DISCUSSION...
ISSUED 222 PM CDT TUE JUL 8 2008

SHORT TERM...TONIGHT THROUGH FRIDAY...
PRE-FRONTAL TROUGH EXTENDING FROM KANSAS CITY EASTWARD TO NEAR
PEORIA HAS BECOME ACTIVE WITH CONVECTION SINCE THERE HAS BEEN A FEW
HOURS FOR THE PREVIOUSLY OVERTURNED MORNING AIRMASS TO RECOVER.
EXPECT STORMS TO CONTINUE TO SPREAD EAST AND INCREASE IN AERIAL
COVERAGE THIS EVENING. HEAVY RAINFALL WILL BE POSSIBLE OVER
LOCALIZED CELL-TRAINING AREAS...BUT THE HIGHER COVERAGE OF RAINFALL
AMOUNTS OVER FLASH FLOOD GUIDANCE VALUES WILL BE TO THE SOUTH AND
WEST OF THE FORECAST AREA. ALONG WITH THE HEAVY RAINFALL...THE
PRIMARY SEVERE WEATHER THREAT WILL BE VERY FREQUENT LIGHTNING AND
STRONG WET MICROBURSTS. HIGH PRECIPITABLE WATER VALUES ALONG WITH
MODERATE INSTABILITY WILL CREATE FAVORABLE CONDITIONS FOR ENHANCED
WATER-LOADING AND RESULTING DAMAGING WIND GUSTS...BUT THE RELATIVELY
HIGH FREEZING LEVEL WILL HOLD DOWN HAIL SIZES.

THE MAIN COLD FRONT IS ONLY JUST NOW ENTERING CENTRAL IOWA...AND IS
EXPECTED TO ARRIVE IN OUR NORTHWESTERN COUNTIES JUST AFTER MIDNIGHT
AND LIE PRETTY MUCH ACROSS THE CENTER OF THE AREA BY 12Z WED. RAIN
WILL END WITH FRONTAL PASSAGE...BUT THIS WILL LIKELY NOT OCCUR
ACROSS THE SOUTHEAST UNTIL WEDNESDAY AFTERNOON. WILL THEREFORE
CONTINUE WITH CHANCE POPS DOWN THERE THROUGH THE DAY WEDNESDAY WHICH
IS SIMILAR TIMING TO THE PREVIOUS FORECAST PACKAGES.

HIGH PRESSURE WILL THEN DOMINATE THROUGH FRIDAY BRINGING DRIER AIR
AND SLIGHT COOLER TEMPERATURES.

LONG TERM...SATURDAY THROUGH TUESDAY...
MOST LONG TERM GUIDANCE IS NOW ON BOARD WITH THE THEME OF A STRONGER
UPPER LOW MOVING ACROSS SOUTHERN CANADA LATE THIS WEEK. THIS SHOULD
BUCKLE THE SOUTHEAST STATES UPPER RIDGE AND ALLOW A COLD FRONT TO
COME DOWN INTO THE MIDWEST ON SATURDAY. PREVIOUS FORECASTER PUT IN
CHANCE POPS FOR SATURDAY AND THIS TIMING STILL LOOKS ON TRACK. WILL
ALSO EXTEND THE CHANCE POPS INTO SATURDAY NIGHT. THE FRONT BEGINS TO
SLOW DOWN ON SUNDAY...AND ALTHOUGH OBJECTIVE GUIDANCE LOWERS THE
POPS WITH THE FRONT EXPECTED TO BE TO OUR SOUTH...WILL HAND ON TO
SLIGHT CHANCE POPS FOR SUNDAY IN CASE THE FRONT ENDS UP EVEN SLOWER.
TEMPERATURES WILL ALSO CORRESPONDINGLY BE COOLER SUNDAY THROUGH
TUESDAY WITH THE CANADIAN AIRMASS ACROSS THE AREA.

THE GFS AND ECMWF BEGIN TO DIFFER AGAIN ON HOW FAST THE FRONT
RETURNS TO THE NORTH BEGINNING TUESDAY. THE GFS APPEARS TOO
AGRESSIVE IN CHEWING SUCH A STRONG LOW EASTWARD INTO THE THROAT OF
THE SURFACE RIDGE...BUT EVEN THE ECMWF HINTS AT THE FRONT
MOVING/MODIFYING NORTH BY THEN. SO AFTER A DRY SUNDAY NIGHT THROUGH
MONDAY NIGHT...WILL STICK IN SLIGHT CHANCE POPS FOR TUESDAY.

04
&&

.AVIATION...
ISSUED 1215 PM CDT TUE JUL 8 2008

SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AHEAD OF A
COLD FRONT OVER CENTRAL IL TERMINALS DURING MID AND LATE AFTERNOON.
A PREFRONTAL TROF JUST SOUTH OF I-72 MAY IGNITE A BAND OF STRONG TO
SEVERE THUNDERSTORMS IN THE NEXT FEW HOURS SE OF I-72 INTO INDIANA.
COLD FRONT EXTENDING FROM CENTRAL WI THROUGH CENTRAL IA AND SE
NEBRASKA WILL MOVE SE INTO NW IL BY SUNSET AND THROUGH I-72 BY
MIDNIGHT/05Z. SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NW TO SE
DURING THIS EVENING. THUNDERSTORMS MAY PRODUCE MVFR CEILINGS OF 2 TO
3K FT AND IFR TO MVFR VISIBILITIES OF 2 TO 3 MILES. SCATTERED CLOUDS
OF 3 TO 5K FT AND BROKEN MID LEVEL CLOUDS OF 10 TO 15K FT TO
DECREASE AT PIA JUST BEFORE 12Z/TUE AND ALONG I-72 AT CMI...DEC AND
SPI BY 14Z/TUE. BREEZY WSW WINDS 10 TO 15 KTS AND GUSTS OF 15 TO 25
KTS TO DIMINISH WEST AROUND 7 TO 11 KTS TONIGHT AND NNW WED MORNING.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 13Z WED FOR ILZ049>054-061
&&
Hazardous weather outlook, Jul 8, 2:00 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT TUE JUL 8 2008

ILZ027>031-036>038-040>046-048-051>057-061-091100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-
SCHUYLER-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
200 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING MID AND LATE AFTERNOON AHEAD OF A COLD FRONT...AND CONTINUE
INTO MID EVENING WHEN THE FRONT FINALLY PASSES SOUTHEAST ACROSS
THE AREA. A FEW OF THE STORMS MAY REACH SEVERE LEVELS...WITH LARGE
HAIL AND DAMAGING WINDS. HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE...DUE TO A VERY MOIST AIRMASS IN PLACE AHEAD OF
THE COLD FRONT. REMAIN ALERT FOR STREET AND ROAD FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY
EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM CDT.

ILZ047-049-050-091100-
CASS-MORGAN-SCOTT-
200 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING MID AND LATE AFTERNOON AHEAD OF A COLD FRONT...AND CONTINUE
INTO MID EVENING WHEN THE FRONT FINALLY PASSES SOUTHEAST ACROSS THE
AREA. A FEW OF THE STORMS MAY REACH SEVERE LEVELS...WITH LARGE
HAIL AND DAMAGING WINDS. HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE... DUE TO A VERY MOIST AIRMASS IN PLACE AHEAD OF
THE COLD FRONT. REMAIN ALERT FOR STREET AND ROAD FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY
EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE
AREA.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT BEARDSTOWN AND POINTS
DOWNSTREAM THROUGH THE NEXT COUPLE OF DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM CDT.

ILZ062-063-066>068-071>073-091100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
200 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING LATE AFTERNOON AHEAD OF A COLD FRONT...AND CONTINUE TONIGHT
WHEN THE FRONT FINALLY PASSES SOUTHEAST ACROSS THE AREA. A FEW OF
THE STORMS MAY REACH SEVERE LEVELS...WITH LARGE HAIL AND DAMAGING
WINDS. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE...
DUE TO A VERY MOIST AIRMASS IN PLACE AHEAD OF THE COLD FRONT.
REMAIN ALERT FOR STREET AND ROAD FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST ILLINOIS ON
WEDNESDAY AS THE FRONT GRADUALLY EXITS THE AREA. THUNDERSTORMS
WILL BE POSSIBLE AGAIN ON SATURDAY AND SATURDAY NIGHT...WHEN THE
NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM
AND 1 AM CDT.

HUETTL

In the hours before

Local storm report, Jul 8, 5:05 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 S MASON CITY          40.19N 89.70W
07/08/2008                   MASON              IL   LAW ENFORCEMENT

            TWO TREES DOWN JUST SOUTH OF MASON CITY.

&&

GEELHART
Local storm report, Jul 8, 5:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 SW LINCOLN            40.14N 89.38W
07/08/2008                   LOGAN              IL   EMERGENCY MNGR

            TREE DOWN NEAR THE PRISONS ON 1350TH AVE.

&&

GEELHART
Local storm report, Jul 8, 5:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     ROBY                    39.74N 89.40W
07/08/2008                   CHRISTIAN          IL   EMERGENCY MNGR

            MULTIPLE TREES DOWN AT JCT 2700N/800E.

0539 PM     TSTM WND DMG     5 S MOWEAQUA            39.55N 89.02W
07/08/2008                   SHELBY             IL   EMERGENCY MNGR

            BARN DESTROYED. RELAYED BY CHRISTIAN COUNTY EMA.

0541 PM     TSTM WND DMG     PANA                    39.39N 89.08W
07/08/2008                   CHRISTIAN          IL   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

GEELHART
Local storm report, Jul 8, 6:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     1 N LOAMI               39.69N 89.85W
07/08/2008  E70 MPH          SANGAMON           IL   TRAINED SPOTTER

            SWOP REPORT.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:45 PM CDTFlash Flood WatchILXChristian, Macon, Morgan, Moultrie, Sangamon, Scott and 1 more12 hr
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard47 min
Jul 8, 4:55 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon65 min
Jul 8, 5:09 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Sangamon, Shelby66 min
Jul 8, 5:33 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt57 min
Jul 8, 5:41 PM CDTSevere Thunderstorm WarningILXChristian, Coles, Cumberland, Moultrie, Shelby64 min
Jul 8, 5:51 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie39 min
Jul 8, 6:13 PM CDTTornado WarningILXColes, Douglas32 min
Jul 8, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar30 min
Jul 8, 6:48 PM CDTFlash Flood WarningILXChristian, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.